# SDR DALA2024070206725

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1087 L14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, DURING HCK AT QRO, WHILE PERFORMING THE AFT FUSELAGE AND EMPENNAGE INSPECTION PER WC 5300-2019, A CRACK WAS FOUND AFFECTING THE FUSELAGE SKIN AT Y=1087 AND L-14R. AN EXISTING SKIN SPLICE REPAIR IS ADJACENT TO THE DAMAGE REPORTED. CORRECTIVE ACTION: REMOVED DAMAGED AREA, FAVICATED SKIN REPAIR FILLER, DOUBLER REPAIR AND CONICAL SPACERS AND INSTALLED. FUS SKIN STA Y=1087 BTW L13R AND L14R AT AFT FUSELAGE AREA WAS REPAIRED PER PRI 618385-14 REV. 1 AND ERA 618385-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR DTE. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 17-JUN-24. (LP 0423719)
